Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#257931] of David B. Dunson


Papers Published

  1. O'Brien, SM; Dunson, DB, Bayesian multivariate logistic regression., Biometrics, vol. 60 no. 3 (September, 2004), pp. 739-746, ISSN 0006-341X [15339297], [doi]
    (last updated on 2019/05/19)

    Bayesian analyses of multivariate binary or categorical outcomes typically rely on probit or mixed effects logistic regression models that do not have a marginal logistic structure for the individual outcomes. In addition, difficulties arise when simple noninformative priors are chosen for the covariance parameters. Motivated by these problems, we propose a new type of multivariate logistic distribution that can be used to construct a likelihood for multivariate logistic regression analysis of binary and categorical data. The model for individual outcomes has a marginal logistic structure, simplifying interpretation. We follow a Bayesian approach to estimation and inference, developing an efficient data augmentation algorithm for posterior computation. The method is illustrated with application to a neurotoxicology study.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320